MathSciNet Relay Station
MathSciNet bibliographic data
MR2731712 30C65 (30C20)
Li, Yaxiang; Wang, Xiantao Unions of John domains and uniform domains in real normed vector spaces. Ann. Acad. Sci. Fenn. Math. 35 (2010), no. 2, 627–632.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement